# SDR CA001020011

- Difficulty date: August 9, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Nut
- Part number: AS20625
- Condition: Loose
- Location: Fuel Pump Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ENGINE BELONGING TO CANADA 3000 WAS ROUTINELY INSPECTED AT TSN 34,557.3 & TSR 10.164.5 HOURS. FOUND 1 OFF NUT (AS20625) IN THE MCD CAVITY. THE ENGINE WAS REMOVED AND SENT TO RRC. UPON INVESTIGATION AT RRC IT WAS FOUND THAT THE NUT HAVE COME LOOSE FROM ONE OF THE STUDS ATTACHING THE HP FUEL PUMP IDLER GEAR OUTER RACE TO THE FRONT HOUSING OF THE GEAR. NO DAMAGE WAS FOUND ON THE GEARBOX. THE MODULE WAS OVERHAULED TO A LEVEL 4 WORK SCOPE AND RETURNED TO SERVICE.
